# SDR UALA2012071903930

- Difficulty date: July 19, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 65,221 hours, 24,000 cycles
- Engine: Pwa PW2037
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW FOUND FIRE EXTINGUISHER BRACKET MISSING.  REPLACED FIRE EXTINGUISHER AND BRACKET.
